Title

Linear Tail-Biting Trellis and Its Sectionalization

DOI

10.6688/JISE.2017.33.2.16

Authors

刘亚丽(YA-LI LIU);袁晨(CHEN YUAN)

Key Words

information security ; coding ; cryptography ; trellis ; sectionalizatio

PublicationName

Journal of Information Science and Engineering

Volume or Term/Year and Month of Publication

33卷2期(2017 / 03 / 01)

Page #

571 - 581

Content Language

英文

Chinese Abstract

In this paper, we discuss the sectionalization in linear tail-biting trellis. In [3], Lafourcade and Vardy investigated the basic property of sectionalization in conventional trellis. Their proofs of basic properties are based on conventional trellis structure which fails to be generalized to linear tail-biting trellis. We derive our proofs from the construction of Koetter-Vardy (KV) trellis in [1]. All properties of sectionalization in conventional trellis are preserved in linear tail-biting trellis. Especially, we prove the necessary condition of an optimal sectionalization in linear tail-biting trellis.

Topic Category 基礎與應用科學 > 資訊科學